Alert archive / Florida / Tornado Warnings in 2006
Tornado Warning 28, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Oct 27, 2006, 2:31 PM CDT for Bay County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 27, 2006, 2:31 PM CDT (19:31 UTC)
- Expired
- Oct 27, 2006, 3:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Bay County, FL
The radar
The Eglin Afb radar (KEVX), 26 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 27, 11:46 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KTAE 271932 TORTAE FLC005-272000- /O.NEW.KTAE.TO.W.0028.061027T1931Z-061027T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 231 PM CDT FRI OCT 27 2006 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * TORNADO WARNING FOR... CENTRAL BAY COUNTY IN THE PANHANDLE OF FLORIDA * UNTIL 300 PM CDT * AT 226 PM CDT...SPOTTERS REPORTED A TORNADO NEAR LAIRD...OR ABOUT 17 MILES WEST OF LYNN HAVEN...MOVING NORTHEAST AT 35 MPH. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR SOUTHWESTERN FLORIDA. LAT...LON 3031 8602 3023 8591 3041 8547 3043 8581 $$ 12-WATSON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Oct 27, 1:30 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Oct 27, 1:30 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT FRI OCT 27 2006
.SYNOPSIS...
LARGE AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS MOVING E/NE AROUND
35 MPH ACROSS W HALF OF CWA AND SPREADING EWD. SEVERAL STORMS NEAR
PANHANDLE COAST GENERATED LIKELY SEVERE STORMS AND A POSSIBLE
TORNADO. TORNADO WATCH REMAINS IN EFFECT UNTIL 6 PM CDT FOR MOST OF
PANHANDLE. AHEAD OF SQUALL LINE...WIDESPREAD S WINDS 15 TO 20 MPH
WITH GUSTS TO 30 MPH.
AT UPPER LEVELS...
SATELLITE IMAGERY AND UPPER AIR OBSERVATIONS SHOW A POSITIVELY
TILTED SHORTWAVE MOVING SEWD APPROACHING LOWER MISS VALLEY AND
HEADED FOR SE STATES LATER TODAY. VIGOROUS CLOSED LOW OVER OZARKS...
ACCOMPANIED BY A STRONG JET STREAM ALONG ITS SOUTHEAST FLANK...HAS
BEEN PROPAGATING EASTWARD NEAR 25 KT AND SHOULD OPEN UP INTO A
TROUGH AS IT PHASES WITH NRN STREAM DIGGING OVER WRN GREAT LAKES
TONIGHT AND MOVES TO CNTRL APALACHIANS BY SUNRISE SAT.
AT SURFACE...
LATEST SURFACE ANALYSIS SHOWS A LOW CENTER IN WRN TN A COLD FRONT
EXTENDING ACROSS ERN MOST MISS...AND A WARM FRONT STRETCHING FROM
LOW SEWD THRU FLA PANHANDLE-ALA BORDER NEWD THRU SCNTRL GA. LOW
FORECAST TO LIFT NE TO ACROSS OH RIVER VALLEY TONIGHT DRAGGING COLD
FRONT SEWD AND ACROSS AND ERN GULF. BY SUNRISE SAT...FRONT WILL BE
LOCATED ALONG E COAST. AS FAR AS WARM FRONT...BLANKET OF CLOUDS AND
LIGHT RAIN CONTINUES N OF WARM FRONT SUPPRESSING CHANCES OF ACTIVE
CONVECTION. AS LOW MOVES ENE...ASSOCIATED LIGHT RAIN WILL CONTINUE
TO SHIFT STEADILY NORTHWARD. SOUTH OF THE WARM FRONT...DEW POINTS
RANGED FROM 65 TO 70 AND CAPES FROM 200 NEAR THE COAST TO 550 J/KG
OFFSHORE. AT THE SAME TIME...SQUALL LINE MOVING QUICKLY EWD ACROSS
ERN ALA THIS AFTERNOON...PROGGED TO APPROACH WRN CWA 20Z AND EXIT
ERN MOST CWA BY 02Z. PARENT COLD FRONT WILL CROSS 23Z-07Z WITH NAM A
LITTLE SLOWER. PER MSAS AND UPSTREAM OBS...LOCAL GRADIENTS TO
TIGHTEN SIGNIFICANTLY RESULTING IN BREEZY AND GUSTY SW FLOW AHEAD OF
FRONT.
SEVERE WEATHER POTENTIAL/OTHER NON-ROUTINE WEATHER...
STRONG Q-G FORCING...VERTICAL WIND SHEAR...VEERING WINDS AND HEIGHT
FALLS WITH ABOVE TROUGH CONTRIBUTING STRONG H85 JET OF 60-70 KTS
DROPPING SEWD ENHANCING WAA AND 65-70 DEGREE DEWPOINTS IN REGION OF
HIGH THETA-E AIR. BEST BET REMAINS BOW ECHOS AND DAMAGING WINDS REST
OF THIS AFTERNOON AND EVENING NEAR THE COAST AND INTO ADJACENT
WATERS WHERE AIRMASS FARTHEST FROM CLOUDS AND INSTABILITY GREATEST.
IT WILL REMAIN BREEZY TO WINDY THIS EVENING...AND EVEN THOUGH
CONDITIONS ARE ONLY MARGINAL...LAKE WIND ADVISORY REMAINS FOR
FREQUENT GUSTS OF 20 TO 25 MPH.
HIGH SURF ADVISORY REMAINS FOR OUR COASTAL PANHANDLE ZONES BASED ON
OUR LATEST SEAS FORECAST AND GROUND TRUTH. HOWEVER...THE MAIN
CONCERN FOR TONIGHT WILL BE THE POTENTIAL FOR COASTAL FLOODING ALONG
PORTIONS OF THE APALACHEE BAY COAST. THE WIND WILL BE OUT OF THE
SOUTH TO SOUTHWEST AT 20 TO 25 KT FOR MUCH OF THIS EVENING AND
TONIGHT...AND THE NUMERICAL GUIDANCE INDICATES THE POTENTIAL FOR A 2
FT SURGE. SINCE APPROACHING SQUALL LINES OFTEN ENHANCE THE FLOOD
THREAT IN THIS AREA...A COASTAL FLOOD WATCH REMAINS IN EFFECT.
&&
.SHORT TERM...
THIS EVENING AND TONIGHT...WILL BREAK UP 1ST PERIOD FOR THIS EVENING
AND TONIGHT TO ACCOUNT FOR HIGHER POPS AND SEVERE WX THREAT THIS
EVENING MOST LOCALES. POPS RANGE FROM 100 PCT POPS W HALF DOWN TO
HIGH SCT SE BIG BEND THIS EVENING...MID SCT WEST HALF TO LIKELY
AFTER MIDNIGHT. SOME STORMS MAY BE SEVERE WORDING CONTINUES IN ZONES
UNDER WATCH.
SATURDAY AND SUNDAY...
COOLER AND MUCH DRIER CONDITIONS ARE EXPECTED BEHIND THE FRONT. HIGH
PRESSURE RIDGES E-W ACROSS N FLA RESULTING IN MOSTLY SUNNY SKIES.
BREEZY ON SATURDAY WITH WINDS RETURNING TO NORMAL ON SUNDAY. MINS
DROP TO MID 40S INLAND.
.LONG TERM...
(MONDAY-FRIDAY) THE LATEST GFS AND ECMWF ARE IN GOOD AGREEMENT IN
FORECASTING A TRANQUIL PATTERN THROUGH MID WEEK AS A HIGH PRESSURE
RIDGE AND DRY AIRMASS DOMINATE THE SOUTHEAST. THE NEXT FRONTAL
PASSAGE IS SCHEDULED FOR THURSDAY...BUT THE RETURN FLOW FOR THAT
EVENT LOOKS A BIT DUBIOUS SO RAIN CHANCES ARE NOT ALL THAT HIGH.
&&
.MARINE...
OFFSHORE BUOYS SHOW WINDS 20-25 MPH WITH 6 TO 7 FOOT SEAS. HOWEVER
UPSTREAM MOB BUOY WITH 9 FOOT SEAS WHICH SHOULD TRANSLATE EWD LATER
TODAY. SO SMALL CRAFT ADVISORY REMAINS FOR ALL OUR MARINE ZONES.
&&
.AVIATION...MVFR-VFR CONDITION REST OF THE AFTERNOON WITH WDLY SCT
SHOWERS BEHIND THE FRONT. LATE IN THE AFTERNOON THROUGH THE EVENING
HOURS EXPECTING A ROUND OF SHOWERS AND THUNDERSTORMS TO MOVE WEST TO
EAST AHEAD OF A STRONG COLD FRONT. A FEW OF THESE STORMS HAVE THE
POTENTIAL TO BE STRONG TO SEVERE...ESPECIALLY FROM KPFN TO KTLH AND
KVLD. ONCE THE FRONT PASSES DURING THE OVERNIGHT HOURS...WINDS WILL
VEER TO THE WEST AND NORTHWEST WITH CEILINGS SCATTERING OUT AND THEN
CLEARING FROM WEST TO EAST.
&&
.FIRE WEATHER...
NOT EXPECTING RED FLAG CONDITIONS IN OUR AREA SATURDAY BEHIND THE
COLD FRONT...THOUGH SOME AREAS MAY BRIEFLY DROP AT OR BELOW 35
PERCENT. RH DURATIONS SHOULD BE REACHED ON SUN FOR FLA ZONES SO FIRE
WX WATCH ISSUED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 57 72 43 74/ 90 00 00 00
PANAMA CITY 60 73 50 76/ 60 00 00 00
DOTHAN 52 70 42 72/ 50 00 00 00
ALBANY 54 70 41 72/ 80 00 00 00
VALDOSTA 56 69 44 73/ 90 00 00 00
CROSS CITY 63 71 45 75/ 90 00 00 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY UNTIL 8 PM SATURDAY FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...AND HOUSTON.
GA...LAKE WIND ADVISORY UNTIL 8 PM SATURDAY FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE... TERRELL...
THOMAS...TIFT...TURNER...AND WORTH.
FL...LAKE WIND ADVISORY UNTIL 8 PM SATURDAY FOR THE FOLLOWING
ZONES:BAY...CALHOUN...COASTAL WALTON...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON... LIBERTY...
MADISON...TAYLOR...WAKULLA...AND WASHINGTON.
HIGH SURF ADVISORY UNTIL 8 AM SATURDAY FOR THE FOLLOWING ZONES:
BAY...COASTAL WALTON...FRANKLIN...AND GULF.
COASTAL FLOOD WATCH UNTIL 8 AM SATURDAY FOR THE FOLLOWING
ZONES: DIXIE...JEFFERSON...TAYLOR...AND WAKULLA.
FIRE WEATHER WATCH SUN AFTERNOON ALL ZONES.
&&
AVIATION/FIRE WX...GOREE
PUBLIC/MARINE...BLOCK
LONG TERM...FOURNIERHazardous weather outlook, Oct 27, 4:54 AM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 554 AM EDT FRI OCT 27 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-281000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 454 AM CDT FRI OCT 27 2006 /554 AM EDT FRI OCT 27 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORMS POSSIBLE TODAY... ...COASTAL FLOOD WATCH FOR THE FLORIDA BIG BEND COAST... ...HIGH SURF ADVISORY AND HIGH RIP CURRENT RISK FOR THE FLORIDA PANHANDLE COAST... ...SMALL CRAFT ADVISORY FOR THE GULF COASTAL WATERS... ...LAKE WIND ADVISORY IN EFFECT TODAY... STRONG AND GUSTY SOUTH WINDS WILL DEVELOP TODAY AHEAD OF AN APPROACHING COLD FRONT FROM THE WEST. THESE WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS ON AREA LAKES AS WELL AS THE GULF COASTAL WATERS. DANGEROUS RIP CURRENTS AND HIGH SURF ARE EXPECTED IN THE FLORIDA PANHANDLE SURF ZONE. THE STRONG ONSHORE FLOW WILL PILE WATER INTO APALACHEE BAY THROUGH TONIGHT...CAUSING ABOVE NORMAL TIDES ALONG PORTIONS OF THE APALACHEE BAY COAST. SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS AND ISOLATED TORNADOES. THE VERTICAL WIND SHEAR APPEARS FAVORABLE FOR THE DEVELOPMENT OF SEVERE STORMS...BUT THE INSTABILITY IS EXPECTED TO BE ONLY MARGINAL. IF THE AIRMASS BECOMES MORE UNSTABLE THAN FORECAST...THERE WOULD BE A GREATER THREAT FOR WIDESPREAD SEVERE STORMS. SHOWERS AND THUNDERSTORMS WILL END LATER TONIGHT FROM WEST TO EAST AS THE COLD FRONT MOVES THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... FAIR WEATHER IS EXPECTED THROUGH MID WEEK...FOLLOWED BY THE NEXT CHANCE OF RAIN ON THURSDAY AS A COLD FRONT APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR TODAY AND THIS EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. FOURNIER
In the hours before
Special weather statement, Oct 27, 12:08 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 108 PM EDT FRI OCT 27 2006 FLZ007-008-271800- COASTAL WALTON-INLAND WALTON- 1208 PM CDT FRI OCT 27 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WALTON COUNTY... * UNTIL 100 PM CDT AT 1205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF CRESTVIEW TO DESTIN...MOVING NORTHEAST AT 40 MPH. THESE STORMS WILL BE NEAR... DE FUNIAK SPRINGS BY 1240 PM CDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Oct 27, 1:06 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 206 PM EDT FRI OCT 27 2006 FLZ008-271830- COASTAL WALTON- 106 PM CDT FRI OCT 27 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY... * UNTIL 130 PM CDT AT 101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF SANTA ROSA BEACH...MOVING NORTHEAST AT 35 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Oct 27, 1:51 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 251 PM EDT FRI OCT 27 2006 FLZ012-271915- BAY- 151 PM CDT FRI OCT 27 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY... * UNTIL 215 PM CDT AT 148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF SANTA ROSA BEACH...MOVING NORTHEAST AT 45 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Oct 27, 1:56 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 256 PM EDT FRI OCT 27 2006 FLZ010-271930- WASHINGTON- 156 PM CDT FRI OCT 27 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WASHINGTON COUNTY... * UNTIL 230 PM CDT AT 152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTH OF VERNON...MOVING NORTHEAST AT 35 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Oct 27, 2:07 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 307 PM EDT FRI OCT 27 2006 FLZ008-012-271930- BAY-COASTAL WALTON- 207 PM CDT FRI OCT 27 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY AND WALTON COUNTIES... * UNTIL 230 PM CDT AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF DESTIN TO LOWER GRAND LAGOON...OR ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF DESTIN TO 7 MILES WEST OF PANAMA CITY...MOVING NORTHEAST AT 50 MPH. COASTAL RESIDENTS SHOULD BE ALERT FOR THE POSSIBILITY OF WATERSPOUTS MOVING ASHORE IN THE NEXT 15 TO 30 MINUTES. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 4:03 AM CDT | Coastal Flood Watch | TAE | Dixie, Jefferson, Taylor, Wakulla | 27 hr |
| Oct 27, 4:03 AM CDT | High Surf Advisory | TAE | Bay, Franklin, Gulf, Walton | 27 hr |
| Oct 27, 4:10 AM CDT | Lake Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 18 hr |
| Oct 27, 12:28 PM CDT | Tornado Warning | TAE | Walton | 32 min |
| Oct 27, 2:00 PM CDT | Special Marine Warning | TAE | 60 min | |
| Oct 27, 2:14 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 23 hr |
| Oct 27, 2:50 PM CDT | Special Marine Warning | TAE | 115 min | |
| Oct 27, 2:50 PM CDT | Special Marine Warning | TAE | 115 min | |
| Oct 27, 2:52 PM CDT | Tornado Warning | TAE | Bay, Gulf | 23 min |
| Oct 27, 3:12 PM CDT | Tornado Warning | TAE | Gulf | 33 min |
| Oct 27, 4:25 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Oct 27, 4:40 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Oct 27, 6:20 PM CDT | Special Marine Warning | TAE | 115 min | |
| Oct 27, 6:39 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison, Taylor | 51 min |
| Oct 27, 6:59 PM CDT | Tornado Warning | TAE | Jefferson, Taylor | 46 min |
Nearby
Tornado Warnings in Florida, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.